Extensions of Representations and Cohomology

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00441406
Contributor : Georges Pinczon <>
Submitted on : Wednesday, December 16, 2009 - 12:28:20 AM
Last modification on : Friday, June 8, 2018 - 2:50:07 PM

Links full text

Identifiers

Collections

Citation

Georges Pinczon, Jacques Simon. Extensions of Representations and Cohomology. Reports on Mathematical Physics, Elsevier, 1979, 16 (1), pp.49-77. ⟨10.1016/0034-4877(79)90039-9⟩. ⟨hal-00441406⟩

Share

Metrics

Record views

139